MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. SIMPULSE SOLO SUCTION IRRIGATOR; LAVAGE, JET

DAVOL INC., SUB. C.R. BARD, INC. SIMPULSE SOLO SUCTION IRRIGATOR; LAVAGE, JET
Catalog Number 0067600
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject product was received for evaluation with the battery pack installed within the handle of the device.The latch tab used to secure the device¿s battery pack within the device handle was broken and was found taped to the handle of the device.Even with the broken latch tab, the battery pack was noted to remain fully seated and remained firmly within the handle.A broken battery latch tab was not initially reported by the user facility and the batteries had been removed prior to returning the device for evaluation.Based on the available information and sample evaluation, we are unable to definitively determine how and when the battery latch tab became broken.A dhr review was conducted and no discrepancies or anomalies were found during the manufacture of the subject lot.
 
Event or Problem Description
As reported by the user facility: during the sample evaluation of a returned simpulse solo irrigator reported as not priming and a slow/sluggish stream, the latch on the battery case was found broken off.The latch was returned with the sample.It was noted by the customer on the outer packing of the sample "came from package broken battery pack".The batteries had been removed from the battery pack.The device does not appear to have been used.Hospital contact was not able to provide any details.

Brand Name
SIMPULSE SOLO SUCTION IRRIGATOR
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key8069816
Report Number1213643-2018-03992
Device Sequence Number16691762
Product Code FQH
UDI-Device Identifier00801741010149
UDI-Public(01)00801741010149
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K942886
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2020
Device Catalogue Number0067600
Device Lot NumberJUCNF484
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2018
Initial Report FDA Received Date11/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1